# SDR 98ZZZX4239

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N778AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 38197
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Twisted
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERON CABLES IN THE RIGHT WING WERE FOUND WRAPPED AROUND EACH OTHER BETWEEN THE WING ROOT PULLEYS AND THE PULLEY AT THE OUTBOARD FLAP HINGE ARM.
